MathSciNet Relay Station
MathSciNet bibliographic data
MR1562129 Contributed Item
Langer, R. E.; On the zeros of exponential sums and integrals. Bull. Amer. Math. Soc. 37 (1931), no. 4, 213–239.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement